Journal of Symbolic Logic

Review: Michael Makkai, Robert Pare, Accessible Categories: The Foundations of Categorical Model Theory

Andreas Blass

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 1 (1993), 355-357.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744198

JSTOR
links.jstor.org

Citation

Blass, Andreas. Review: Michael Makkai, Robert Pare, Accessible Categories: The Foundations of Categorical Model Theory. J. Symbolic Logic 58 (1993), no. 1, 355--357. https://projecteuclid.org/euclid.jsl/1183744198


Export citation